# SDR HEEA063111

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Condition: Worn
- Location: M/R Drive
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIVERSAL HAD WORN BEARINGS.
